# SDR BQVD201703270001

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVD582C
- Aircraft: N64281
- Make and model: Cessna 172P
- Aircraft serial: 17275541
- Aircraft time: 14,702 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: TTGCTA201TWB
- Condition: Failed
- Location: Landing Light
- Part time: 746 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT SWITCH STUCK IN ON POSITION. SUSPECT INTERNAL ARCING & WELDING OF CONTACTS.  THE OVERHEATING CAUSED BY THE ARCING CAN CAUSE THE SWITCH BODY TO MELT, BUT DID NOT IN THIS CASE. NO SIGNS OF HEAT DAMAGE OF EXTERNAL SWITCH SURFACE WERE FOUND.
